Noticing some puffy nips on cycle post gyno surgery

widthbrah

widthbrah

New member
Awards
0
So I got gyno surgery done back in October 2020, hopped on 400mg test e and 50mg anadrol cycle about 3 weeks ago. noticing some puffy nips (no sensitivity or pain)

should i be worried about my gyno coming back? i'm getting some aromasin in a couple of days gonna probably be taking 12.5mg EOD. would that make it go away?
 
Jinsun

Jinsun

Well-known member
Awards
3
  • Established
  • First Up Vote
  • RockStar
So I got gyno surgery done back in October 2020, hopped on 400mg test e and 50mg anadrol cycle about 3 weeks ago. noticing some puffy nips (no sensitivity or pain)

should i be worried about my gyno coming back? i'm getting some aromasin in a couple of days gonna probably be taking 12.5mg EOD. would that make it go away?
Sure. Gyno can come back. Puffy nips after a gyno surgery, where your nipps should be totally flat (from my experience), is a sign something is going on. If it was me, I would lower dosages asap tbh. Especially anadrol, I would just discontinue it and never run it without a serm.

I also had gyno surgery two months ago. Unfortunately my incompetent surgeon didnt remove all the tissue on one side and I have to go again in the fall. You should be careful with gyno, if the surgeon left something, you'll be especially woulnerable. In any case, I'm not cycling without something like 30mg ralox in the mix.
 
GQdaLEGEND

GQdaLEGEND

Well-known member
Awards
4
  • Established
  • Best Answer
  • First Up Vote
  • RockStar
from what i remember reading on it .. yeah it can come back if you misuse the products again

also curious how much does the sugery costs ? thanks
 
KvanH

KvanH

Well-known member
Awards
4
  • First Up Vote
  • Best Answer
  • Established
  • RockStar
I also had gyno surgery two months ago. Unfortunately my incompetent surgeon didnt remove all the tissue on one side and I have to go again in the fall. You should be careful with gyno, if the surgeon left something, you'll be especially woulnerable. In any case, I'm not cycling without something like 30mg ralox in the mix.
Wtf? That's some BS! And a shitty thing to happen.

I've actually been meaning to ask you if you've got back to training and how does the result look at this point.
 
Jinsun

Jinsun

Well-known member
Awards
3
  • Established
  • First Up Vote
  • RockStar
Wtf? That's some BS! And a shitty thing to happen.

I've actually been meaning to ask you if you've got back to training and how does the result look at this point.
Yeah, I'm totally pissed. Idk what the heck he even pulled out on the right nipp, bc it's all still there and even weirder looking now. Left nipp is perfect though. Well, so much for having the perfect beach body this season.
 
widthbrah

widthbrah

New member
Awards
0
Sure. Gyno can come back. Puffy nips after a gyno surgery, where your nipps should be totally flat (from my experience), is a sign something is going on. If it was me, I would lower dosages asap tbh. Especially anadrol, I would just discontinue it and never run it without a serm.

I also had gyno surgery two months ago. Unfortunately my incompetent surgeon didnt remove all the tissue on one side and I have to go again in the fall. You should be careful with gyno, if the surgeon left something, you'll be especially woulnerable. In any case, I'm not cycling without something like 30mg ralox in the mix.
Yeah i started using 60mg ralox as soon as i noticed it
 
KvanH

KvanH

Well-known member
Awards
4
  • First Up Vote
  • Best Answer
  • Established
  • RockStar
Here's some more discussion about this if you'd like:
 
Jinsun

Jinsun

Well-known member
Awards
3
  • Established
  • First Up Vote
  • RockStar
Yeah i started using 60mg ralox as soon as i noticed it
Great. Maybe even remove anadrol until it subsides. 60mg ralox is plenty. I would maybe even "front load" it for a week at 120 mg's. Getting gyno a second time is no joke haha.

Just don't crash your e2 with Ai's if you have ralox in the mix. No need for it. Especially as it's probably the anadrol that's causing the issues.
 

Similar threads


Top